# SDR REXA2025021300194

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H AFT OVERWING EMERGENCY EXIT DOOR UPPER ALIGNMENT SPADE FITTING SURROUNDING STRUCTURE IS CRACKED   COMPLIED WITH REO 690-52-21-181 REV -- DATED 2025-02-02 FOR DEVIATION TO STEP 1 OF REO 670-52-21-103 REV -- DATED 2024-11-06. RESTORED TO FINISH IAW CRJ-900 SRM 51-21-16-001-001-A01 INSTALLED THE L/H AFT OVER WING EMERGENCY-EXIT PANEL IAW AMM 25-26-09-400-801 (CONFIG A02). USED MATERIALS FOR STEP 6: 1 DOUBLER 7075T6-.063"" PO# 5-23901, 1 PACKER 2024T3-.040"" PO# 5-23072, 1 PACKER 2024T3-.080"" PO# 5-25462 AND 1 FILLER 2024T3 .063"" PO# 5-32599 IAW MHIRJ REO 670-52-21-103 REV -- DATED 2024-11-06."
